# SDR UIEA2018101902291

- Difficulty date: October 15, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,754 hours, 18,141 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 2675F
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI ICE EICAS MESSAGE ON CLIMB. WING ANTI ICE WERE OFF. REMOVED AND REPLACED LEFT WING ANTI ICE VALVE V52 IAW AMM 30-11-02. OPS CHECK NORMAL, NO LEAK NOTED.
